Translator Disclaimer
May/June 2010 On front speeds in the vanishing diffusion limit for reaction-convection-diffusion equations
Brian H. Gilding
Differential Integral Equations 23(5/6): 445-450 (May/June 2010).

Abstract

Reaction-convection-diffusion equations with a monostable reaction term, that generalize the KPP equation, admit a global travelling-wave solution whose limiting values are the stable and unstable steady states if and only if the wave-speed is greater than or equal to some critical number. In a recent paper, Crooks and Mascia showed that, in the vanishing viscosity limit, this minimal speed tends to the corresponding minimal wave-speed associated with the first-order equation without the diffusion term. An alternative proof of this result is presented using an integral equation approach developed by the author and Robert Kersner.

Citation

Download Citation

Brian H. Gilding. "On front speeds in the vanishing diffusion limit for reaction-convection-diffusion equations." Differential Integral Equations 23 (5/6) 445 - 450, May/June 2010.

Information

Published: May/June 2010
First available in Project Euclid: 20 December 2012

zbMATH: 1240.35251
MathSciNet: MR2654244

Subjects:
Primary: 35A18, 35C07, 35K10

Rights: Copyright © 2010 Khayyam Publishing, Inc.

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.23 • No. 5/6 • May/June 2010
Back to Top